Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 201682, 33 pages
Research Article

A Semigroup Approach to the System with Primary and Secondary Failures

College of Mathematics and System Sciences, Xinjiang University, Urumqi 830046, China

Received 2 July 2009; Accepted 22 February 2010

Academic Editor: Irena Lasiecka

Copyright © 2010 Abdukerim Haji. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Fu Zheng, Xin Li, and Shuangshuang Xu, “Stability of a multi-state repairable system with two repair distributions,” Proceedings of the 10th World Congress on Intelligent Control and Automation, pp. 1603–1608, . View at Publisher · View at Google Scholar
  • Fu Zheng, Guangtian Zhu, and Chao Gao, “Well-posedness and stability of the repairable system with N failure modes and one standby unit,” Journal of Mathematical Analysis and Applications, vol. 375, no. 1, pp. 174–184, 2011. View at Publisher · View at Google Scholar